RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Ovchinnikov, Aleksei Vital'evich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 4

Number of views:
This page:1322
Abstract pages:966
Full texts:282
References:29
Candidate of physico-mathematical sciences (1996)
Speciality: 01.01.03 (Mathematical physics)

http://www.mathnet.ru/eng/person71858
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/718857

Publications in Math-Net.Ru
2018
1. S. E. Stepanov, I. E. Denezhkina, A. V. Ovchinnikov, “On Geometric Analysis of the Dynamics of Volumetric Expansion and Its Applications to General Relativity”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 146 (2018),  103–112  mathnet  mathscinet
2015
2. A. V. Ovchinnikov, “On the asymptotic expansion of solutions to the Goursat problem for the sine-Gordon equation”, Contemporary Mathematics and Its Applications, 98 (2015),  143–148  mathnet; Journal of Mathematical Sciences, 221:2 (2017), 297–303
3. A. V. Ovchinnikov, “On the behavior of solutions of a modified Samuelson–Hicks model with two accelerators”, Contemporary Mathematics and Its Applications, 95 (2015),  120–122  mathnet; Journal of Mathematical Sciences, 216 (2016), 722–724
2005
4. A. V. Ovchinnikov, “On the solution of Toda systems associated with simple Lie algebras”, Fundam. Prikl. Mat., 11:1 (2005),  181–193  mathnet  mathscinet  zmath; J. Math. Sci., 141:1 (2007), 1031–1040  scopus

2017
5. A. A. Agrachev, R. V. Gamkrelidze, E. S. Golod, A. B. Zhizhchenko, Yu. I. Zhuravlev, V. V. Kozlov, A. V. Mikhalev, A. V. Ovchinnikov, N. Kh. Rozov, A. L. Semenov, V. G. Chirskii, V. A. Shamolin, “Anniversary of Professor M. V. Shamolin”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 134 (2017),  3–5  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021